Eine Erweiterung der Stewartschen Formel.

O. Bottema

Elemente der Mathematik (1979)

  • Volume: 34, page 138-140
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Bottema, O.. "Eine Erweiterung der Stewartschen Formel.." Elemente der Mathematik 34 (1979): 138-140. <http://eudml.org/doc/141236>.

author = {Bottema, O.},
journal = {Elemente der Mathematik},
keywords = {Stewart's formula},
pages = {138-140},
title = {Eine Erweiterung der Stewartschen Formel.},
url = {http://eudml.org/doc/141236},
volume = {34},
year = {1979},

AU - Bottema, O.
TI - Eine Erweiterung der Stewartschen Formel.
JO - Elemente der Mathematik
PY - 1979
VL - 34
SP - 138
EP - 140
KW - Stewart's formula
UR - http://eudml.org/doc/141236
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.